Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/365
Title: 
Open-ended problems for higher-order thinking in mathematics
Authors: 
Issue Date: 
2000
Citation: 
Teaching and Learning, 20(2), 49-57
URI: 
ISSN: 
0129-7112
Appears in Collections:Journal Articles - Teaching and Learning

Files in This Item:
File Description SizeFormat 
TL-20-2-49.pdf301.99 kBAdobe PDFView/Open
Show full item record

Page view(s) 20

79
checked on Aug 18, 2018

Download(s) 1

2,827
checked on Aug 18, 2018